# SDR GTIA040805

- Difficulty date: September 10, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PIT, LOWER DOOR JAMB PAN NUMEROUS AREAS OF CORROSION.  REMOVED LOWER SECTION OF DOOR JAMB PAN.  DRILLED AND LOCATED NEW DOOR JAMB.  INSTALLED DOOR JAMB SEC AND SPLICES.
